# SDR ASAA2015091113007

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,205 hours, 10,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF FLT DESCENT, LT PACK LIGHT ILLUMINATED ON RECALL.  PACK LIGHT WENT OUT WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED.  BITE TESTED BOTH CONTROLLERS IAW TASK 21-61-00-700-806-002.  NO CURRENT OR PREVIOUS FAULTS.  OP CHECKED SYSTEM IAW TASK 21-61-00-700-807-002.  RAN PACKS FOR 30 MIN, NO FAULTS.
